BibTeX record journals/dcg/EdelsbrunnerHZ03

download as .bib file

@article{DBLP:journals/dcg/EdelsbrunnerHZ03,
  author       = {Herbert Edelsbrunner and
                  John Harer and
                  Afra Zomorodian},
  title        = {Hierarchical Morse - Smale Complexes for Piecewise Linear 2-Manifolds},
  journal      = {Discret. Comput. Geom.},
  volume       = {30},
  number       = {1},
  pages        = {87--107},
  year         = {2003},
  url          = {https://doi.org/10.1007/s00454-003-2926-5},
  doi          = {10.1007/S00454-003-2926-5},
  timestamp    = {Thu, 12 Mar 2020 17:21:23 +0100},
  biburl       = {https://dblp.org/rec/journals/dcg/EdelsbrunnerHZ03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}